Table of Contents
VLSI Design
Volume 8, Issue 1-4, Pages 545-548
http://dx.doi.org/10.1155/1998/16750

A 3D Nonlinear Poisson Solver

Department of Electromagnetic Theory, Budapest Technical University, Budapest 1521, Hungary

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gyula Veszely, “A 3D Nonlinear Poisson Solver,” VLSI Design, vol. 8, no. 1-4, pp. 545-548, 1998. https://doi.org/10.1155/1998/16750.